Top 9 Loratadine 10mg Packets – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

Allergy Medicine for 24 Hour Allergy Relief, Antihistamine, GoodSense Allergy Relief Loratadine Tablets 10 mg, 365 Count

#ad
Good Sense #ad - Antihistamine: this histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itching of the nose or throat and itchy, watery eyes.

Non-drowsy: when taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy. Original prescription strength: Get strong symptom relief without the sleepiness, when taken as directed; this trusted allergy medicine comes in full prescription strength. Active ingredient: the active ingredient is Loratadine 10 mg, an antihistamine; compare to the active ingredient in Claritin. 26 hour allergy relief: one dose of GoodSense Loratadine Tablets 10 mg works for a full 24 hours to relieve your tough allergy symptoms.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.44 Inches
Length1.78 Inches
Weight0.16 Pounds
Width1.78 Inches
Part Number111

2. Good Sense

#ad

LORATADINE TAB 10MG 300 Tablets

#ad
Good Sense #ad - Perrigo allergy relief loratadine. Claritin antihistamine. Indoor & outdoor allergies. Sneezing runny nose itchy watery eyes itchy throat or nose. 24 hour allergy relief non-drowsy.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height2 Inches
Length2 Inches
Weight0.1 Pounds
Width2 Inches
Part Number345802650870
ModelNo Model

3. Medique

#ad

10mg, Medique 20350 Loradamed, 50 Tablets

#ad
Medique #ad - Fifty tablets per box. Relief of symptoms due to hay fever and upper respiratory allergies such as runny nose, itchy, watery eyes, sneezing and itching of the nose or throat. Each capsule contains loratadine 10mg. Compares to Claritin.
BrandMedique #ad
ManufacturerMedique Products #ad
Height3.75 Inches
Length4.13 Inches
Weight0.1 Pounds
Width3 Inches
Part Number20350
Model20350

4. HealthA2Z

#ad

24-Hour Allergy Medicine, HealthA2Z Allergy Relief, Loratadine Tablet 10mg/Antihistamine,Non-Drowsy, 300 Counts

#ad
HealthA2Z #ad - 24-hour allergy relief. Non-drowsy antihistamine. Avoid daytime sleepiness. Healtha2z allergy relief provides allergy relief from sneezing, and itchy nose or throat caused by allergens like pollen, itchy, pet dander, runny nose, watery eyes, dust mites, and mold. Children under 6 years and consumers with liver or kidney disease: Ask a doctor. Compare to Claritin Tablets Active Ingredient. Adults and children 6 years and over: take 1 tablet daily, no more than 1 tablet in 24 hours.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4 Inches
Length2 Inches
Width2 Inches
Part NumberFPA057

5. Amazon Basic Care

#ad

30 Count, White, Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg

#ad
Amazon Basic Care #ad - Original prescription strength: Get strong symptom relief without the sleepiness, when taken as directed; this trusted allergy medicine comes in full prescription strength.

Antihistamine: this histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, itching of the nose or throat and itchy, runny nose, watery eyes. Active ingredient: the active ingredient is Loratadine 10 mg, an antihistamine; compare to the active ingredient in Claritin. 24 hour allergy relief: one dose of amazon Basic Care Loratadine Tablets 10 mg works for a full 24 hours to relieve your aggravating allergy symptoms. Non-drowsy: when taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height3.25 Inches
Length1.62 Inches
Width1.69 Inches

6. Amazon Basic Care

#ad

300 Count, Antihistamine, Allergy Medicine for 24 Hour Allergy Relief, Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg

#ad
Amazon Basic Care #ad - Active ingredient: the active ingredient is Loratadine 10 mg, an antihistamine; compare to the active ingredient in Claritin. Antihistamine: this histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, itching of the nose or throat and itchy, runny nose, watery eyes.

25 hour allergy relief: one dose of amazon Basic Care Loratadine Tablets 10 mg works for a full 24 hours to relieve your aggravating allergy symptoms. Non-drowsy: when taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy. Original prescription strength: Get strong symptom relief without the sleepiness, when taken as directed; this trusted allergy medicine comes in full prescription strength.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height1.69 Inches
Length1.63 Inches
Weight0.12 Pounds
Width3.25 Inches
Part Numberbergw-301

7. Amazon Basic Care

#ad

365 Count, White, Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg

#ad
Amazon Basic Care #ad - Item package dimension:1. 781 " l x1. 781 " w x3. 44 " h. Country of Origin: United States. Product Type:Medication. Item package Weight:018 lbs.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height3.44 Inches
Length1.78 Inches
Width1.78 Inches

8. Perrigo

#ad

Loratadine 10mg Tab , 100 Tab, Allergy Relief , 24 Hour Allergy Relief

#ad
Perrigo #ad - Provides relief from allergy. Transiently relieves runny nose, itchy Watery Eyes, Itchy Throat or Nose. Non-Drowsy. 24-hour Allergy Relief. Use as directed.
BrandPerrigo #ad
ManufacturerPerrigo #ad
Weight0.16 Pounds

9. Rite Aid

#ad

10mg, 120 Count | Non-Drowsy Allergy Pills | Non-Drowsy Allergy Medicine, Rite Aid 24 Hour Loratadine 10 mg Allergy Relief Tablets

#ad
Rite Aid #ad - When using this product, do not take more than directed. Original prescription strength: quickly reduce the symptoms of indoor and outdoor allergies with Rite Aid Loratadine. Taking more non-drowsy allergy medicine than directed may cause drowsiness. Children under 6 years of age: Ask a doctor.

The long-lasting formula provides 24-hour allergy relief. Our mission is to improve the health and wellness of our communities with engaging experiences that provide our customers with the best products, services, and advice for their unique needs. Inactive ingredients: lactose monohydrate, microcrystalline cellulose, magnesium stearate, and sodium starch glycolate. Adults and children 6 years and over: Take one tablet daily, runny nose, and not more than one tablet in 24 hours. Control indoor & outdoor allergies: allergies don’t stand a chance against rite aid 24 hour Loratadine Allergy Relief Tablets.

Perfect for alleviating allergy symptoms any time of the day, these original prescription-strength tablets are specially designed with a non-drowsy formula. Non-drowsy & fast relief: get fast, non-drowsy relief from sneezing, watery eyes, and itchy nose and throat. Each bottle contains 120 tablets of powerful relief. Whether it’s pets indoors or blooming grass and trees outside, Rite Aid 24 Hour Loratadine non-drowsy allergy pills will keep your allergies in check so that you can enjoy your life for a full 24 hours with one tiny pill.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Weight0.07 Pounds
Part Number011822316453